In this paper, first we study the elementary properties of double graphs and then we present explicit formulas for a few topological indices on double graphs, i.e., of graphs which are the direct product of a simple graph with the graph obtained by the complete graph adding a loop to each vertex. Finally, we compute the eccentric connectivity index of the double of lexicographic product and complete sum of two graphs.
Ghasemi, M. , & Madanshekaf, A. (2023). On the topological indices on double graphs. Caspian Journal of Mathematical Sciences, 12(2), 423-439. doi: 10.22080/cjms.2023.25624.1660
MLA
Mehdi Ghasemi; Ali Madanshekaf. "On the topological indices on double graphs", Caspian Journal of Mathematical Sciences, 12, 2, 2023, 423-439. doi: 10.22080/cjms.2023.25624.1660
HARVARD
Ghasemi, M., Madanshekaf, A. (2023). 'On the topological indices on double graphs', Caspian Journal of Mathematical Sciences, 12(2), pp. 423-439. doi: 10.22080/cjms.2023.25624.1660
CHICAGO
M. Ghasemi and A. Madanshekaf, "On the topological indices on double graphs," Caspian Journal of Mathematical Sciences, 12 2 (2023): 423-439, doi: 10.22080/cjms.2023.25624.1660
VANCOUVER
Ghasemi, M., Madanshekaf, A. On the topological indices on double graphs. Caspian Journal of Mathematical Sciences, 2023; 12(2): 423-439. doi: 10.22080/cjms.2023.25624.1660